home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Zyrtec

Zyrtec 24 Hour Allergy Relief Tablet - Cetirizine HCL/Antihistamine

ZYRTEC® Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. ZYRTEC® is the number-one allergist-recommended brand among OTC oral antihistamines. It is effective in treating indoor allergies from dust, mold, and pet dander, and outdoor seasonal allergies from tree pollen, weeds, and grasses. ZYRTEC® is intended for use by adults and children six years and older; one dose of ZYRTEC® starts working at hour 1 and keeps on working for a full 24 hours.
Ingredients
Active Ingredients: In Each Tablet: Cetirizine HCl (10 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.